# SDR UPS01836068

- Difficulty date: June 4, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576946711
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING OUTBOARD L/E RIB WEB IS TORN AT XW 761.  REMOVED, FABRICATED, AND REPLACED WEB IAW DWG 5769467 AND SRM 57-1-0, 51-1-21.
